Alert archive / Texas / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 10, NWS Fort Worth, TX

February 3, 2012Grayson County, Texas

NWS Fort Worth, TX issued this severe thunderstorm warning at Feb 3, 2012, 6:29 PM CST for Grayson County, Texas. It was in force for 61 min. 8 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Feb 3, 2012, 6:29 PM CST (00:29 UTC)
Expired
Feb 3, 2012, 7:30 PM CST
In force
61 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon

County Grayson County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 143 km from the middle of the area, began a volume at 00:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 3, 6:59 PM CSTHAIL 1.753 Nw Sherman, TXGOLF BALLS AT KGYI. KGYI AWOS REPORTS G37KT.
Feb 3, 7:01 PM CSTHAIL 12 Wsw Denison, TX2NE KGYI
Feb 3, 7:04 PM CSTHAIL 22 Se Pottsboro, TXCHICKEN EGG SIZED HAIL 1/2 MILE SE OF NORTH TX REGIONAL AIRPORT
Feb 3, 7:04 PM CSTHAIL 26 N Sherman, TX1 NE KGYI
Feb 3, 7:09 PM CSTHAIL 1Southmayd, TX
Feb 3, 7:10 PM CSTHAIL 1Denison, TX
Feb 3, 7:20 PM CSTHAIL 13 E Denison, TXQUARTERS COVERING GROUND
Feb 3, 7:25 PM CSTHAIL 13 Sw Denoison, TXFROM PREVIOUS STORM. HAIL COVERING THE GROUND. TRAVEL DIFFICULT. HAIL FOG ALSO.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 9 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Feb 3, 12:26 PM CSTTornado WatchSPC8 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 0.5 hours before the alert went out and 119 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2012-02-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1201 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2012-02-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 209 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1201 J/kg
Mixed-layer CIN
-18 J/kg
Mixed-layer LCL
959 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
209 m²/s²
0-3 km storm-relative helicity
218 m²/s²
Significant tornado parameter
1.2
Supercell composite
8.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

083 
WUUS54 KFWD 040029
SVRFWD
TXC181-040130-
/O.NEW.KFWD.SV.W.0010.120204T0029Z-120204T0130Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
629 PM CST FRI FEB 3 2012

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL GRAYSON COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 730 PM CST

* AT 630 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 5 MILES
  NORTHEAST OF WHITESBORO...AND MOVING EAST AT 35 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  POTTSBORO AROUND 640 PM...
  KNOLLWOOD AND DORCHESTER AROUND 645 PM...
  SHERMAN...DENISON AND HOWE AROUND 650 PM...
  TOM BEAN AROUND 705 PM...
  BELLS AROUND 710 PM...
  WHITEWRIGHT AROUND 715 PM...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THE STORM HAS
PASSED.

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM FRIDAY EVENING FOR
NORTH CENTRAL TEXAS.

&&

LAT...LON 3378 9650 3379 9642 3374 9639 3357 9638
      3343 9639 3357 9694 3379 9687 3381 9651
TIME...MOT...LOC 0030Z 281DEG 29KT 3369 9678

$$
3 follow-up statements
800 
WWUS54 KFWD 040043
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
643 PM CST FRI FEB 3 2012

TXC181-040130-
/O.CON.KFWD.SV.W.0010.000000T0000Z-120204T0130Z/
GRAYSON TX-
643 PM CST FRI FEB 3 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CST
FOR CENTRAL GRAYSON COUNTY...

AT 642 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 5 MILES
EAST OF SADLER...MOVING EAST AT 25 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  POTTSBORO AND DORCHESTER AROUND 650 PM CST...
  KNOLLWOOD...SHERMAN AND HOWE AROUND 700 PM CST...
  DENISON AROUND 705 PM CST...
  LUELLA AROUND 710 PM CST...
  TOM BEAN AROUND 715 PM CST...
  BELLS AROUND 725 PM CST...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM.

&&

LAT...LON 3378 9650 3379 9642 3374 9639 3358 9638
      3343 9639 3350 9668 3357 9694 3379 9687
      3381 9651
TIME...MOT...LOC 0042Z 269DEG 21KT 3370 9674

$$


92
913 
WWUS54 KFWD 040103
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
703 PM CST FRI FEB 3 2012

TXC181-040130-
/O.CON.KFWD.SV.W.0010.000000T0000Z-120204T0130Z/
GRAYSON TX-
703 PM CST FRI FEB 3 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CST
FOR CENTRAL GRAYSON COUNTY...

AT 701 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR 
KNOLLWOOD...MOVING EAST AT 25 MPH.  GOLF BALL SIZE HAIL HAS BEEN 
REPORTED AT NORTH TEXAS REGIONAL AIRPORT NORTHWEST OF SHERMAN. 

THE SEVERE THUNDERSTORM WILL BE NEAR...
  DENISON AROUND 710 PM CST...
  TOM BEAN AROUND 720 PM CST...
  BELLS AROUND 730 PM CST...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

LARGE HAIL IS OCCURRING WITH THIS STORM. IF YOU ARE CAUGHT 
OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND STAY INSIDE...AWAY 
FROM WINDOWS UNTIL THE STORM HAS PASSED.


&&

LAT...LON 3381 9651 3378 9650 3379 9642 3374 9639
      3357 9638 3348 9638 3348 9639 3353 9664
      3360 9683 3380 9673
TIME...MOT...LOC 0101Z 270DEG 20KT 3370 9662

$$


92
127 
WWUS54 KFWD 040123
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
723 PM CST FRI FEB 3 2012

TXC181-040130-
/O.CON.KFWD.SV.W.0010.000000T0000Z-120204T0130Z/
GRAYSON TX-
723 PM CST FRI FEB 3 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CST
FOR EAST CENTRAL GRAYSON COUNTY...

AT 722 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 5 MILES
SOUTHEAST OF DENISON...MOVING EAST AT 25 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  BELLS AROUND 730 PM CST...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3357 9638 3360 9671 3381 9660 3381 9651
      3378 9650 3379 9642 3374 9639
TIME...MOT...LOC 0122Z 272DEG 20KT 3370 9651

$$


92

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 3, 5:53 PM CST, 36 minutes earlier.

Area forecast discussion, Feb 3, 5:53 PM CST, 36 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
553 PM CST FRI FEB 3 2012

.AVIATION...
CONCERNS...
TIMING OF TSRA AND VARIABLE WINDS GUSTS/VSBYS WITH PASSAGE OF
DRYLINE/COLD FRONT THROUGH 06Z...THEN TRENDS OF CIGS AND VEERING
WINDS BEHIND THIS FEATURE.

VFR CONDITIONS SHOULD GENERALLY PREVAIL EXCEPT UNDERNEATH TSRA...
WHERE MVFR CIGS ARE LIKELY TO OCCUR. CAN'T RULE OUT A BRIEF IFR PD
RIGHT UNDER A STORM CORE...BUT TOO DIFFICULT TO PINPOINT SUCH A
TIME RIGHT NOW. WE HAVE SPED UP TIMING OF COLD FRONT/TROUGH
PASSAGE NOW THAT UPPER JET IS ROUNDING UP THE UPPER LOW OVER
KS/CO. WILL TREND WESTERN METRO TERMINALS FROM SOUTH FLOW 10-15 KTS
TO WEST FLOW AROUND 10 KTS BY 03Z...WITH AN HOUR OR SO DELAY
ACROSS THE EASTERN METRO AIRPORTS.

COLD FRONT WILL ARRIVE AT OR SHORTLY AFTER 06Z WITH WINDS VEERING
NORTHWEST TO AROUND 15 KTS WITH SOME BRIEF MVFR CIGS ASSOCIATED
WITH FROPA. WITH SOME ELEVATED FORCING AROUND...WILL CONTINUE VCSH
WORDING WITH CB UNTIL AT LEAST 09Z. WE WILL FINE TUNE TRENDS IN
LATER FORECAST.

OTHERWISE...MVFR CIGS TO BECOME VFR BEFORE 12Z SATURDAY MORNING AS
LOW LEVEL DRY AIR ADVECTION CONTINUES IN BEHIND THE COLD FRONT.

05/

&&

.PREV DISCUSSION... /ISSUED 311 PM CST FRI FEB 3 2012/
SCATTERED TO NUMEROUS THUNDERSTORMS WILL CONTINUE TO DEVELOP
ACROSS NORTH TEXAS THIS EVENING AHEAD OF A DRY LINE AND COLD
FRONT. THE STRONGEST STORMS EARLY THIS EVENING SHOULD REMAIN
ACROSS THE WESTERN COUNTIES NEAR THE DRY LINE. A FEW SUPERCELLS
ARE POSSIBLE WITH ISOLATED TORNADOES. THE COLD FRONT WILL CATCH
UP TO THE DRY LINE DURING THE EVENING AND STORMS WILL BECOME MORE
LINEAR WITH AN INCREASED THREAT OF DOWNBURSTS. THE LINE OF STORMS
WILL MOVE STEADILY ACROSS NORTH TEXAS THROUGH THE NIGHT AND
THUNDERSTORM CHANCES WILL END QUICKLY FROM NORTHWEST TO SOUTHEAST.
A FEW STORMS MY LINGER IN THE EAST SATURDAY MORNING.

NORTHERLY WINDS WILL SPREAD ACROSS THE AREA TONIGHT AND SHOULD
REMAIN HIGH ENOUGH TO KEEP TEMPERATURES FROM DROPPING TOO FAR.
MOSTLY CLOUDY SKIES SHOULD PERSIST OVER THE WEEKEND AS MID AND
UPPER LEVEL MOISTURE CONTINUES TO STREAM NORTHEASTWARD OVER THE
REGION. SURFACE HIGH PRESSURE WILL SETTLE OVER THE AREA SUNDAY
INTO MONDAY ALLOWING WINDS TO DROP AND LOW TEMPERATURE TO COOL
INTO THE LOWER TO MID 30S ACROSS PORTIONS OF NORTH CENTRAL TEXAS.
HAVE ADDED A SLIGHT CHANCE OF SHOWERS ACROSS THE SOUTHERN ZONES
FOR SUNDAY ASSOCIATED WITH A PASSING SHORT WAVE.

EASTERLY SURFACE FLOW AND PARTLY TO MOSTLY CLOUDY SKIES WILL
DOMINATE MUCH OF THE EXTENDED PERIOD. A LARGE UPPER LEVEL SYSTEM
WILL DROP SOUTH ALONG THE WEST COAST INTO MEXICO DAYS 6 AND 7.
DIFFERENCES BETWEEN THE GFS AND ECMWF ARE PRETTY SIGNIFICANT AT
THIS POINT SO HAVE ONLY INTRODUCED SLIGHT CHANCE OF SHOWERS ACROSS
THE AREA AT THIS TIME.

HOWIESON/79

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  48  57  36  51  34 /  60  10  10  10  10
WACO, TX              50  61  38  52  33 /  70  20  10  20  10
PARIS, TX             49  59  34  52  32 /  80  30  10  10  10
DENTON, TX            46  58  35  48  30 /  60  10  10  10  10
MCKINNEY, TX          47  58  37  50  31 /  70  10  10  10  10
DALLAS, TX            48  57  36  50  36 /  70  10  10  10  10
TERRELL, TX           49  60  36  51  33 /  80  20  10  10  10
CORSICANA, TX         51  62  38  52  35 /  80  20  10  20  10
TEMPLE, TX            50  59  38  49  32 /  60  20  10  20  10
MINERAL WELLS, TX     42  58  32  51  30 /  50  10  10  10  10

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

05/79
Hazardous weather outlook, Feb 3, 3:11 PM CST, 3 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
311 PM CST FRI FEB 3 2012

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-041230-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
311 PM CST FRI FEB 3 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

A TORNADO WATCH IS IN EFFECT UNTIL 8 PM FOR AREAS NORTHWEST OF A
LINE FROM DENISON TO WEATHERFORD TO BRECKENRIDGE. ISOLATED
TORNADOES WILL BE POSSIBLE AS A DRY LINE MOVES EAST ACROSS THE
REGION.

THERE IS ALSO A SLIGHT RISK OF SEVERE THUNDERSTORMS LATE THIS
AFTERNOON AND TONIGHT ACROSS NORTH TEXAS. DAMAGING DOWNBURST
WINDS...HAIL TO THE SIZE OF HALF DOLLARS IS POSSIBLE WITH SOME OF
THESE STORMS. LOCALLY HEAVY RAIN IS ALSO POSSIBLE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
THERE IS A CHANCE OF THUNDERSTORMS SATURDAY MORNING ALONG AND
EAST OF A BONHAM...TO HILLSBORO TO LAMPASAS LINE. A FEW STRONG
STORMS ARE POSSIBLE...THAT COULD PRODUCE WIND GUSTS TO 50 MPH AND
SMALL HAIL.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE REQUESTED LATE THIS AFTERNOON AND TONIGHT.

In the hours before

Local storm report, Feb 3, 5:08 PM CST, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
508 PM CST FRI FEB 03 2012

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0502 PM     HAIL             1 E ST. JO              33.70N  97.51W
02/03/2012  E1.00 INCH       MONTAGUE           TX   BROADCAST MEDIA

            QUARTER-SIZE HAIL REPORTED E OF ST. JO
Special weather statement, Feb 3, 5:18 PM CST, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
518 PM CST FRI FEB 3 2012

TXZ130-032345-
ERATH TX-
518 PM CST FRI FEB 3 2012

...SIGNIFICANT WEATHER ADVISORY FOR...
  CENTRAL ERATH COUNTY

AT 518 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 2 MILES SOUTHWEST OF STEPHENVILLE...MOVING EAST
AT 25 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE STEPHENVILLE.

PEA-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.

IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST FRIDAY EVENING FOR
NORTH CENTRAL TEXAS.

LAT...LON 3239 9802 3215 9790 3214 9790 3210 9833
      3224 9835
TIME...MOT...LOC 2318Z 258DEG 20KT 3219 9823
Special weather statement, Feb 3, 5:51 PM CST, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
551 PM CST FRI FEB 3 2012

TXZ101-102-040015-
JACK TX-WISE TX-
551 PM CST FRI FEB 3 2012

...SIGNIFICANT WEATHER ADVISORY FOR...
  EAST CENTRAL JACK COUNTY
  NORTHERN WISE COUNTY

AT 552 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 12 MILES SOUTHEAST
OF BOWIE TO 9 MILES EAST OF JACKSBORO...MOVING EAST AT 25 MPH.

CITIES IN THE PATH OF THESE STORMS INCLUDE ALVORD...BRIDGEPORT...
CHICO AND DECATUR.

PENNY-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THESE
STORMS.

IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST FRIDAY EVENING FOR
NORTH CENTRAL TEXAS.

LAT...LON 3343 9738 3341 9738 3316 9762 3315 9818
      3335 9801 3344 9782 3344 9742
TIME...MOT...LOC 2352Z 261DEG 21KT 3342 9769 3325 9796
Special weather statement, Feb 3, 6:04 PM CST, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
604 PM CST FRI FEB 3 2012

TXZ135-146-040030-
HENDERSON TX-NAVARRO TX-
604 PM CST FRI FEB 3 2012

...SIGNIFICANT WEATHER ADVISORY FOR...
  EAST CENTRAL NAVARRO COUNTY
  WESTERN HENDERSON COUNTY

AT 604 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 18 MILES EAST OF CORSICANA...MOVING NORTHEAST AT
30 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE ATHENS...CANEY CITY...
ENCHANTED OAKS...EUSTACE...GUN BARREL CITY...KERENS...MALAKOFF...TOOL
AND TRINIDAD.

PENNY-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.

IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.

LAT...LON 3200 9604 3201 9606 3196 9618 3201 9626
      3236 9620 3236 9588 3224 9576
TIME...MOT...LOC 0004Z 212DEG 27KT 3203 9615
Local storm report, Feb 3, 6:12 PM CST, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
612 PM CST FRI FEB 03 2012

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0606 PM     HAIL             ALVORD                  33.37N  97.68W
02/03/2012  E1.50 INCH       WISE               TX   AMATEUR RADIO

            IN ALVORD
Local storm report, Feb 3, 6:28 PM CST, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
628 PM CST FRI FEB 03 2012

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0606 PM     HAIL             ALVORD                  33.37N  97.68W
02/03/2012  E1.75 INCH       WISE               TX   AMATEUR RADIO

            GOLFBALL HAIL REPORTED IN ALVORD... ADDITIONAL REPORT OF
            GROUND COVERED WITH QUARTER TO PING-PONG SIZED HAIL

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 3, 6:04 PM CSTSpecial Weather StatementFWDHenderson26 min
Feb 3, 6:34 PM CSTSevere Thunderstorm WarningFWDDenton56 min
Feb 3, 7:21 PM CSTSpecial Weather StatementFWDMilam24 min
Feb 3, 7:27 PM CSTSevere Thunderstorm WarningFWDFannin, Grayson78 min
Feb 3, 7:49 PM CSTSpecial Weather StatementFWDDenton26 min
Feb 3, 8:05 PM CSTSpecial Weather StatementFWDHenderson25 min
Feb 3, 8:15 PM CSTSpecial Weather StatementFWDCollin30 min
Feb 3, 8:24 PM CSTAreal Flood AdvisoryFWDFannin3 hr
Feb 3, 8:26 PM CSTAreal Flood AdvisoryFWDRobertson2 hr
Feb 3, 8:32 PM CSTSevere Thunderstorm WarningFWDRobertson58 min
Feb 3, 8:41 PM CSTSevere Thunderstorm WarningFWDFannin64 min
Feb 3, 8:49 PM CSTFlash Flood WarningFWDFannin3 hr
Feb 3, 8:52 PM CSTFlash Flood WarningFWDRobertson113 min
Feb 3, 9:12 PM CSTFlash Flood WarningFWDMilam3 hr
Feb 3, 9:31 PM CSTSpecial Weather StatementFWDDelta, Lamar29 min
Feb 3, 9:49 PM CSTSpecial Weather StatementFWDHunt26 min
Feb 3, 10:11 PM CSTAreal Flood AdvisoryFWDDelta, Lamar94 min
Feb 3, 10:49 PM CSTSpecial Weather StatementFWDMilam26 min
Feb 3, 11:02 PM CSTAreal Flood AdvisoryFWDMilam88 min
Feb 3, 11:42 PM CSTSpecial Weather StatementFWDFalls33 min
Feb 4, 12:22 AM CSTAreal Flood AdvisoryFWDMilam, Robertson3 hr
Feb 4, 1:40 AM CSTFlash Flood WarningFWDMilam2 hr
Feb 4, 11:48 AM CSTRiver Flood WarningFWDMilam20 hr
Feb 4, 3:33 PM CSTRiver Flood WarningFWDMilam16 hr

Nearby

Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.